# SDR CALA9700007

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 520-741
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION IN SKIN LAP SPLICE AT SEVERAL LOCATIONS FROM BS 520 TO 741, STRINGER 6L.  THE SKIN WAS REPAIRED IAW ECRA 5330-02472.
